# SDR DHL2006760517

- Difficulty date: March 3, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1183 VERTICAL BEAM AT RBL 8 IS CRACKED AT BOTTOM.  STOP DRILLED CRACK AT AFT CARGO COMPT STA 1183 VERTICAL BEAM RBL 8 AS PER B727 SB 727-53-0175 REV3 01/25/1996 FIG 3 AND B727 SRM 51-10-1.  INSTALLED REPAIR PARTS AT STA 1183 VERT BEAM RBL 8 AS PER B727 S/B 727-53-0175 FIG 3 REV3 01/25/1996.
